MathSciNet Relay Station
MathSciNet bibliographic data
MR1326672 60J60 (60F10)
Sznitman, Alain-Sol Annealed Lyapounov exponents and large deviations in a Poissonian potential. I, II. Ann. Sci. École Norm. Sup. (4) 28 (1995), no. 3, 345–370, 371–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement